# SDR YENA2022110101056

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N355JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 617
- Aircraft time: 22,910 hours, 15,919 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: [CPCP FINDING] CORROSION ON CUT-OUT STRUCTURE AT WASTE SERVICE PANELL; CUTOUT STRUCTURE AT WASTE SERVICE PANEL WAS REPAIRED PER EMB/190 SRM 53-23-60/REPAIR51. ALL WORK ACCOMPLISHED ON TOMX N/R# 00013.'
